# SDR PLGA991210A

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743BA
- Make and model: Saab SF340A
- Aircraft serial: 340A093
- Engine: Ge CT75A
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire
- Part number: 7292533501
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS- FLT 4719 - AFTER DEPARTURE OF FLIGHT 4719 BOS TO ROC, THE RIGHT AIR VALVE FAIL LIGHT CAME ON.  THE AIRCRAFT RETURNED TO BOS.  AFTER TROUBLESHOOTING AND A TEST FLIGHT, MAINTENANCE FOUND A BROKEN WIRE IN THE WHITE HARNESS OF THE RIGHT NACELLE, WIRE HL519-22 AT CONNECTOR 25HL.  AIRCRAFT RELEASED FOR A TEST FLIGHT AND FLEW SATISFACTORILY.  (X)
